Lyapunov quantities and limit cycles of two-dimensional dynamical systems. Analytical methods and symbolic computation

G.A. Leonov, O.A. Kuznetsova

Research outputpeer-review

Original languageUndefined
Pages (from-to)354-377
JournalRegular and Chaotic Dynamics
Volume15
Issue number2-3
DOIs
Publication statusPublished - 2010

Cite this

@article{0117a70908044d93bb8be9999948c98d,
title = "Lyapunov quantities and limit cycles of two-dimensional dynamical systems. Analytical methods and symbolic computation",
author = "G.A. Leonov and O.A. Kuznetsova",
year = "2010",
doi = "10.1134/S1560354710020218",
language = "не определен",
volume = "15",
pages = "354--377",
journal = "Regular and Chaotic Dynamics",
issn = "1560-3547",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "2-3",

}

TY - JOUR

T1 - Lyapunov quantities and limit cycles of two-dimensional dynamical systems. Analytical methods and symbolic computation

AU - Leonov, G.A.

AU - Kuznetsova, O.A.

PY - 2010

Y1 - 2010

U2 - 10.1134/S1560354710020218

DO - 10.1134/S1560354710020218

M3 - статья

VL - 15

SP - 354

EP - 377

JO - Regular and Chaotic Dynamics

JF - Regular and Chaotic Dynamics

SN - 1560-3547

IS - 2-3

ER -